# SDR DL75K031077

- Difficulty date: December 12, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 11,783 hours, 5,359 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1401N48901
- Part serial: 99270H9041
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 390 LEFT SIDE WINDOW HEAT INOP LIGHT ILLUMINATED.  WHILE PERFORMING EMERGENCY PROCEDURE, WINDOW MADE A LOUD POP AND CRACKED.  DIVERTED TO DFW.  REPLACED WINDOW.
